Minimum distance estimator for a hyperbolic stochastic partial differentialequation

Volume 27 / 2000

Vincent Monsan, Modeste N'zi Applicationes Mathematicae 27 (2000), 225-238 DOI: 10.4064/am-27-2-225-238


We study a minimum distance estimator in $L_2$-norm for a class ofnonlinear hyperbolic stochastic partial differential equations, driven by atwo-parameter white noise. The consistency and asymptotic normality of thisestimator are established under some regularity conditions on thecoefficients. Our results are applied to the two-parameterOrnstein-Uhlenbeck process.


  • Vincent Monsan
  • Modeste N'zi

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image